# SDR CALA9700822

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AD92271780
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

NR 3 ENG FLAMED OUT WHILE DESCENDING THRU FL 220 EN ROUTE.  ENG FAILURE WAS ACCOMPANIED BY ILLUMINATION OF BOTH NR 3 GEN OFF LIGHT AND THE NR 3 ENG LOW OIL PRESS LIGHT.  ENG WAS RESTARTED, A/C LANDED W/O INCIDENT.  INSPECT FOUND THE NR 3 ENG FUEL FILTER AND NR 3 ENG FUEL PUMP DEBRIS SCREEN CONTAMINATED.  FUEL TANKS WERE INSPECTED AND CLEANED.  IN ADDITION, FUEL FILTERS AND SCREENS WERE R/R'D.  A/C HAD COMPLETED A HEAVY MX CHECK AT VENDOR FACILITY ON 04/08/97. THE MX PROGRAM WAS ADJUSTED TO INCREASE THE FREQ OF FUEL FILTER INSPECTIONS.
